# SDR AALA202201259436

- Difficulty date: January 10, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR STRUCTURE Z ANGLE LOCATED AT STA 990 BETWEEN RBL 32 TO RBL 44. REPLACED Z ANGLE PER DWG 147A5700 AND SRM 51-40-02.
